You are here

Bessenyei Mihály

Bessenyei Mihály

Name: Bessenyei Mihály
Affiliation: Debreceni Egyetem. Természettudományi és Technológiai Kar. Matematikai Intézet. Analízis Tanszék / University of Debrecen. Faculty of Science and Technology. Institute of Mathematics. Department of Analysis
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
45
Publications in DEA:
44
OA:
9
Date range:
2002-2023
2023
  1. Bessenyei, M., Páles, Z.: Fixponttételek és alkalmazásaik.
    Typotex, Budapest, 153 p., 2023. ISBN: 978963493
  2. Bessenyei, M., Kertész, D.: Peano property, two dimensional triangles, constant curvature.
    J. Math. Anal. Appl. 526 (1), 1-10, 2023.
    Journal metrics:
    Q1 Analysis
    Q2 Applied Mathematics
  3. Abayomi, E., Ali, A., Bessenyei, M., Boros, Z., Chmielewska, K., Chudziak, J., Gát, G., Gilányi, A., Grünwald, R., Gselmann, E., Iqbal, M., Kiss, T., Łukasik, R., Maslyuchenko, O., Menzer, R., Molnár, G., Olbryś, A., Páles, Z., Pénzes, E., Pieszczek, M., Sablik, M., Székelyhidi, L., Szostok, T., Tóth, N., Tóth, P., Wójcik, S., Zürcher, T.: Report of Meeting: The Twenty-second Debrecen-Katowice Winter Seminar on Functional Equations and Inequalities Hajdúszoboszló (Hungary), February 1-4, 2023.
    Ann. Math. Sil. 37 (2), 315-334, 2023.
  4. Bessenyei, M., Pénzes, E.: Support theorems of generalized monotone functions.
    J. Convex Anal. 30 (1), 359-369, 2023.
    Journal metrics:
    Q3 Analysis
    Q2 Mathematics (miscellaneous)
2022
  1. Bessenyei, M., Tóth, N.: A Convex Analysis View of the Barrier Problem.
    Journal of Convex Analysis 29 (3), 827-836, 2022.
    Journal metrics:
    Q3 Analysis
    Q3 Mathematics (miscellaneous)
  2. Bessenyei, M., Pénzes, E.: Generalized fractals in semimetric spaces.
    Nonlinear Anal.-Theory Methods Appl. 220 1-15, 2022.
    Journal metrics:
    Q1 Analysis
    Q1 Applied Mathematics
  3. Bessenyei, M., Maksa, G.: Mennyi a téglalap területe?.
    Középisk. Mat. Fiz. Lapok. 72 (4), 194-198, 2022.
  4. Burai, P., Bessenyei, M., Boros, Z., Chmieliński, J., Chudziak, J., Fazekas, B., Ger, R., Gselmann, E., Iqbal, M., Łukasik, R., Maslyuchenko, O., Menzer, R., Molnár, G., Olbryś, A., Pasteczka, P., Pénzes, E., Sablik, M., Sikorska, J., Székelyhidi, L., Szokol, P., Szostok, T., Tóth, P., Zürcher, T.: Report of Meeting: The Twenty-first Katowice-Debrecen Winter Seminar on Functional Equations and Inequalities Brenna (Poland), February 2-5, 2022.
    International Journal of Cardiology. 36 (1), 92-105, 2022.
2021
  1. Bessenyei, M., Páles, Z.: Applications of the Bielecki renorming technique.
    J. Fixed Point Theory Appl. 23 (2), 1-23, 2021.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Geometry and Topology
    Q1 Modeling and Simulation
  2. Bessenyei, M., Kertész, D., Lovas, R.: A sandwich with segment convexity.
    J. Math. Anal. Appl. 500 (1), 1-12, 2021.
    Journal metrics:
    Q1 Analysis
    Q2 Applied Mathematics
  3. Bessenyei, M., Pénzes, E.: Hutchinson without Blaschke: An alternative way to fractals.
    Expo. Math. 39 (1), 25-32, 2021.
    Journal metrics:
    Q1 Mathematics (miscellaneous)
2020
  1. Bessenyei, M., Pénzes, E.: Fractals for minimalists.
    Aequ. Math. 94 (3), 595-603, 2020.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Bessenyei, M., Pénzes, E.: Monoton leképezések fixpontjai 1..
    Középisk. Mat. Fiz. Lapok. 70 (3), 141-146, 2020.
  3. Bessenyei, M., Pénzes, E.: Monoton leképezések fixpontjai 2..
    Középisk. Mat. Fiz. Lapok. 70 (6), 328-333, 2020.
2019
  1. Bessenyei, M.: Generalized monotonicity in terms of differential inequalities.
    Proc. R. Soc. Edinb. Sect. A-Math. 149 (6), 1473-1479, 2019.
    Journal metrics:
    Q1 Mathematics (miscellaneous)
2018
  1. Bessenyei, M., Szabó, G.: A Functional Equation View of an Addition Rule.
    Math. Mag. 91 (1), 37-41, 2018.
  2. Bessenyei, M.: Axiomatic and algebraic convexity of regular pairs.
    J. Geom. 109 (1), 1-7, 2018.
    Journal metrics:
    Q3 Geometry and Topology
  3. Bessenyei, M., Pénzes, E.: Separation problems in the context of h-convexity.
    J. Convex Anal. 25 (3), 1033-1043, 2018.
    Journal metrics:
    Q2 Analysis
    Q2 Mathematics (miscellaneous)
  4. Bessenyei, M.: The affine separation problem revisited.
    Indag. Math.-New Ser. 29 (3), 873-877, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2017
  1. Bessenyei, M., Páles, Z.: A contraction principle in semimetric spaces.
    J. Nonlinear Convex Anal. 18 (3), 515-524, 2017.
    Journal metrics:
    Q3 Analysis
    Q3 Applied Mathematics
    Q3 Control and Optimization
    Q3 Geometry and Topology
  2. Bessenyei, M., Konkoly, Á., Popovics, B.: Convexity with Respect to Beckenbach Families.
    J. Convex Anal. 24 (1), 75-79, 2017.
    Journal metrics:
    Q3 Analysis
    Q2 Mathematics (miscellaneous)
  3. Bessenyei, M., Popovics, B.: Convex structures induced by Chebyshev systems.
    Indag. Math.-New Ser. 28 (6), 1126-1133, 2017.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  4. Bessenyei, M., Konkoly, Á., Szabó, G.: Linear functional equations involving finite substitutions.
    Acta Sci. Math. 83 (1-2), 71-81, 2017.
    Journal metrics:
    Q4 Analysis
    Q4 Applied Mathematics
2016
  1. Bessenyei, M., Popovics, B.: Convexity without convex combinations.
    J. Geom. 107 (1), 77-88, 2016.
    Journal metrics:
    Q3 Geometry and Topology
Show all
updated: 2024-07-21, 01:30

SCImago quartiles of
scientific journal articles

Number of scientific articles: 40
Q1 9 (22.5%)
Q2 16 (40%)
Q3 8 (20%)
Q4 2 (5%)
N/A 5 (12.5%)
-
OK

SCImago subject areas and categories

Mathematics (35)
Mathematics (miscellaneous) (23)
Applied Mathematics (14)
Analysis (12)
Geometry and Topology (7)
Discrete Mathematics and Combinatorics (4)
Control and Optimization (2)
Algebra and Number Theory (1)
Modeling and Simulation (1)
Numerical Analysis (1)

Genre chart

Year chart

Language chart